MAUDE Adverse Event Report: BECTON DICKINSON BD ECLIPSE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON BD ECLIPSE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 305757
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: during the infant receiving the vitamin k injection, when the needle was removed from the left thigh it was noted to be at almost a 90-degree angle and when removed rn did not know the needle had bent while in the muscle and when removed the needle scratched the infant's thigh.The device information provided is from a "like" device.The device involved in this event has been discarded by staff.

Brand Name
BD ECLIPSE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton dr.
franklin lakes NJ 07417
MDR Report Key24290614
Report Number24290614
Device Sequence Number9426528
Product Code FMI
UDI-Device Identifier00382903057573
UDI-Public(01)00382903057573
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
Report Date (Section F) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305757
Device Catalogue Number305757
Device Lot Number5246027 (FROM A LIKE DEVICE)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age1 DA
Patient SexMale
Patient Weight3 KG
Date Report Sent to FDA02/05/2026